Title: Chaotic and predictable representations for Levy processes
Authors: Nualart, D ×
Schoutens, Wim #
Issue Date: 2000
Publisher: Elsevier science bv
Series Title: Stochastic processes and their applications vol:90 issue:1 pages:109-122
Abstract: The only normal martingales which posses the chaotic representation property and the weaker predictable representation property and which are at the same time also Levy processes, are in essence Brownian motion and the compensated Poisson process. For a general Levy process (satisfying some moment conditions), we introduce the power jump processes and the related Teugels martingales. Furthermore, we orthogonalize the Teugels martingales and show how their orthogonalization is intrinsically related with classical orthogonal polynomials. We give a chaotic representation for every square integral random variable in terms of these orthogonalized Teugels martingales. The predictable representation with respect to the same set of orthogonalized martingales of square integrable random variables and of square integrable martingales is an easy consequence of the chaotic representation. (C) 2000 Elsevier Science B.V. All rights reserved.
ISSN: 0304-4149
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science